# SDR ASAA1199328

- Difficulty date: March 5, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N317AS
- Make and model: Boeing 737990
- Aircraft serial: 30856
- Aircraft time: 29,616 hours, 11,492 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Part number: 737001035
- Part serial: C0900
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EA LIGHTNING STRIKES FOUND ON LT WINGLET.  TIP REPAIRED PER ASA EA 900 57EA 4959 AND REPLACED 737 0352 3.
